# SDR DHLA200900001

- Difficulty date: January 13, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 49,323 hours, 38,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677M
- Part serial: 5229
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 3,770 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT INOP.  REMOVED AND REPLACED COCKPIT EMERG. EXIT LIGHT ASSY.  OPS CK OK IAW MMS 33-50-01.
